American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K60) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Burhan Selcuk and Nuri Ozalp. The quenching behavior of a semilinear heat equation with a singular boundary outflux. Quart. Appl. Math. 72 (2014) 747-752.
Abstract, references, and article information
View Article: PDF

[2] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[3] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[4] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[5] C. Y. Chan and T. Treeyaprasert. Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval. Quart. Appl. Math. 70 (2012) 159-169.
Abstract, references, and article information
View Article: PDF

[6] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF

[7] A. Fasano, A. Mancini, M. Primicerio and B. Zaltzman. Waiting time phenomena forced by critical boundary conditions in classical diffusion problems. Quart. Appl. Math. 69 (2011) 105-122. MR 2807980.
Abstract, references, and article information
View Article: PDF

[8] Jong-Shenq Guo, Bei Hu and Chi-Jen Wang. A nonlocal quenching problem arising in a micro-electro mechanical system. Quart. Appl. Math. 67 (2009) 725-734. MR 2588232.
Abstract, references, and article information
View Article: PDF

[9] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF

[10] C. Y. Chan and R. Boonklurb. A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 65 (2007) 781-787. MR 2370360.
Abstract, references, and article information
View Article: PDF

[11] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF

[12] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1